MathSciNet Relay Station
MathSciNet bibliographic data
MR337933 (49 #2702) 13C99 (14A05)
Flexor, Marguerite Une propriété des anneaux unibranches. (French) Bull. Sci. Math. (2) 96 (1972), 169–175.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement